# SDR ABXA20160323046

- Difficulty date: March 23, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 58,843 hours, 43,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T2524U22
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW FAILSAFE STRAP AT STATION 955, IS CRACKED AT LOWER FASTENER HOLE.  REFERENCE DOCUMENT 47008ORD02 STEP 21.  PERFORMED CUT OUT OF FAILSAFE IAW DOC 47008ORD04.  CRACKED LENGTH 1.100", PN 145T2524U22, SN NSN, PART NAME FAILSAFE STRAP, EXACT FS & BS LOCATION ON ACFT FROM 955 TO EXACT STRINGER & WS LOCATION ON ACFT FROM STRINGER 20R.  ACFT WAS GNDED.
